MathSciNet Relay Station
MathSciNet bibliographic data
MR1414066 42B20 (26D15 46E30 47B38)
Golʹdman, M. L.; Heinig, H. P.; Stepanov, V. D. On the principle of duality in Lorentz spaces. Canad. J. Math. 48 (1996), no. 5, 959–979.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement